# SDR SWAA2024081617177

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKER PANEL CRACKED AT BS 540 LBL1 WL 208.<[01] REMOVED AND REPLACED CRACKED BREAKER PANEL BS 540; LBL 1; WL 208 IAW SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED CRACKED BREAKER PANEL BS 540; RBL 1-24; WL 208 IAW SRM 51-40-02-0G-0;[03] CORRECTION; STEP 2;3 IS RII.;[04] COMPLETED STEP 1;[05] VERIFIED CORRECTIVE ACTION #2
